Researcher Page

사진

Kwak, Sijong (곽시종) C-1576-2011

Department
Department of Mathematical Sciences(수리과학과)
Co-author
Collaboration Network Collaboration Network
Website
http://asarc.kaist.ac.kr/kwak/kwak.htmlHomePage
Research Area
Algebraic Geometry and Commutative Algebra, Commutative Algebra, Combinatorics

Keyword Cloud

Reload 더보기
1

Geometric properties of projective manifolds of small degree

Park, Jinhyung; Kwak, SijongresearcherCAMBRIDGE UNIV PRESSMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.160, no.2, pp.257 - 277, 2016-03

2

On syzygies, degree, and geometric properties of projective schemes with property N-3,N-p

Kwak, Sijongresearcher; Ahn, JeamanELSEVIER SCIENCE BVJOURNAL OF PURE AND APPLIED ALGEBRA, v.219, no.7, pp.2724 - 2739, 2015-07

3

Sharp bounds for higher linear syzygies and classifications of projective varieties

Han, Kangjin; Kwak, SijongresearcherSPRINGER HEIDELBERGMATHEMATISCHE ANNALEN, v.361, no.1-2, pp.535 - 561, 2015-02

4

Generic initial ideals of singular curves in graded lexicographic order

Ahn, Jeaman; Song, YeongSeok; Kwak, SijongresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

5

ANALYSIS ON SOME INFINITE MODULES, INNER PROJECTION, AND APPLICATIONS

Kwak, Sijongresearcher; Han, KangjinAMER MATHEMATICAL SOCTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.364, no.11, pp.5791 - 5812, 2012-11 View PDF (332kb)

6

The degree complexity of smooth surfaces of codimension 2

Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongseokACADEMIC PRESS LTD- ELSEVIER SCIENCE LTDJOURNAL OF SYMBOLIC COMPUTATION, v.47, no.5, pp.568 - 581, 2012-05

7

Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, SijongresearcherACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

8

REMARKS ON SYZYGIES OF THE SECTION MODULES AND GEOMETRY OF PROJECTIVE VARIETIES

Kang; Kwak, Sijongresearcher; Choi, YTAYLOR FRANCIS INCCOMMUNICATIONS IN ALGEBRA, v.39, no.7, pp.2519 - 2531, 2011

9

On syzygies of non-complete embedding of projective varieties

Kwak, Sijongresearcher; Choi, Y; Park, ESPRINGERMATHEMATISCHE ZEITSCHRIFT, v.258, no.2, pp.463 - 475, 2008-02

10

Higher linear syzygies of inner projections

Kang, PL; Kwak, Sijongresearcher; Choi, YACADEMIC PRESS INC ELSEVIER SCIENCEJOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

11

Some effects of property N-p on the higher normality and defining equations of nonlinearly normal varieties

Kwak, Sijongresearcher; Park, EWALTER DE GRUYTER COJOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.582, pp.87 - 105, 2005

12

Projections of projective curves with higher linear syzygies

Choi, Y; Kang, PL; Kwak, SijongresearcherTAYLOR FRANCIS INCCOMMUNICATIONS IN ALGEBRA, v.33, no.7, pp.2299 - 2305, 2005

13

On the regularity of codimension two surfaces and threefolds with singular loci

Choi, Y; Kwak, SijongresearcherTAYLOR FRANCIS INCCOMMUNICATIONS IN ALGEBRA, v.33, no.6, pp.1785 - 1794, 2005

14

Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, SijongresearcherAMER MATHEMATICAL SOCTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

15

Remarks on the defining equations of smooth threefolds in P-5

Choi, Y; Kwak, SijongresearcherSPRINGERGEOMETRIAE DEDICATA, v.96, no.1, pp.151 - 159, 2003-02

16

Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, SijongresearcherSPRINGER-VERLAGMATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

17

Generic projections, the equations defining projective varieties and Castelnuovo regularity

Kwak, SijongresearcherSPRINGER-VERLAGMATHEMATISCHE ZEITSCHRIFT, v.234, no.3, pp.413 - 434, 2000-07

18

A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

Kwak, SijongresearcherInformation Center for Mathematical SciencesTRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134, 1999-01

19

Castelnuovo-Mumford regularity bound for smooth threefolds in P-5 and extremal examples

Kwak, SijongresearcherWALTER DE GRUYTER COJOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.509, pp.21 - 34, 1999

20

Castelnuovo regularity for smooth subvarieties of dimensions 3 and 4

Kwak, SijongresearcherAMER MATHEMATICAL SOCJOURNAL OF ALGEBRAIC GEOMETRY, v.7, no.1, pp.195 - 206, 1998-01

Load more items
Loading...

rss_1.0 rss_2.0 atom_1.0